MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159001
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation outcome: user reported the error message ¿panel connection lost¿ occurring after normal device startup.The initially reported incident date was (b)(6) 2026.However, logfile analysis confirmed multiple ¿panel connection lost¿ alarms recorded on (b)(6) 2026.For this reason, the customer event date was aligned with the logfile records, while noting the discrepancy between the customer reported date and the system documented alarm occurrences.Technical evaluation identified the vu-esm (ventilation unit-embedded system module) as the root cause of the incident.After replacement of the esm, it was confirmed that the device operates according to its intended performance.There was no patient involvement.
 
Event or Problem Description
It was reported to hamilton medical ag that the user tried to turn on the device and the error message ¿panel connection lost¿ appeared.No patient was involved.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
roxana huiet
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24559274
Report Number3001421318-2026-00120
Device Sequence Number21165001
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)201214(240)159001
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159001
Device Catalogue Number159001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/10/2026
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown